# SDR YENA2022042200391

- Difficulty date: April 19, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N706JB
- Make and model: Airbus A320-232
- Aircraft serial: 03451
- Aircraft time: 52,654 hours, 18,952 cycles
- System (JASC): 2600 · Fire Protection System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1475, BDL-SJU. 'SMOKE FWD AND AFT CARGO SMOKE ECAM MESSAGES; PERFORMED T/S PER TSM 26-16-00-810-805-A. FOUND NO EVIDENCE OF SMOKE OR FIRE ON FWD OR AFT CARGO. CLEANED AND INSPECTED FWD AND AFT CARGO SMOKE DETECTORS. NO DEFECTS WERE NOTED. ACCOMPLISHED CONDITIONING WITH APU. NO FUMES WERE NOTED. ACCOMPLISHED CIDS SDF BITE AND GROUND SCAN. NO FAULTS NOTED. ACCOMPLISHED CIDS INTERFACE AND POWER-UP TEST. NO FAULTS NOTED. COULD NOT DUPLICATE THE FAULT AT THIS TIME. A/C OK FOR SERVICE.'
